1-Day Premium Mt. Fuji & Hakone Tour
m_181561

Price : $300.00~
City : Japan , Tokyo , Mt. Fuji , Hakone ,
Duration : approx. 11 hours.
Tour Code : SUN1GF700
Tour Type : Local Tour

This leisurely premium 1-day tour is conducted with smaller groups and visits Mt. Fuji and Hakone sightseeing locations. An English-speaking guide will explain all about the popular sightseeing spots at Mt. Fuji and Hakone. Transportation on this tour is deluxe as well. Participants will enjoy a special lunch only found on Sunrise Tours at a hotel featuring views of Mt. Fuji. On the return trip to Tokyo Station enjoy a luxurious trip on a Shinkansen Green Car (first-class).
1. Get picked up by taxi in the morning, then enjoy a deluxe vehicle during the tour and Green Car Shinkansen on the return trip.
2. Enjoy a popular Western-style lunch offered only on Sunrise Tours.
3. The tour itinerary is packed with great destinations including Mt. Fuji’s 5th station, Lake Ashi Pirate Ship, Hakone Ropeway and Owakudani.
4. Enjoy a more personal experience on this tour which has a maximum of 25 participants.

Schedule

07:45 – 08:10
Pick-up Service at hotels (Tokyo)
This tour can be joined from various meeting points mainly located at major hotels throughout Tokyo.
The driver will wait for you holding a Sunrise Tours sign.
Remarks: If you do not see the driver at the designated time, please inform the front desk or bell desk.

08:30
In front of the World Clock on the 3rd floor of Keio Plaza Hotel South Wing, Shinjuku. (120 min)
Head to Mt. Fuji from Shinjuku via bus or taxi.
(Chuo Expressway or Tomei Expressway)
Remarks: Please come to the meeting location at least 10 minutes before the departure time.

10:30 – 11:00
Mt. Fuji 5th Station (30 min)
Start the ascent up Mt. Fuji via the Fuji Subaru Line. Climb 2,300 meters (7,546 ft) above sea level for breathtaking views from above the clouds.

12:00 – 13:00
Lake Kawaguchi or Lake Yamanaka (60 min)
Sunrise Tour special lunch. Enjoy a Western-style course lunch that consists of 5 dishes.
Remarks: The main dish is chicken.

14:30
Hakone Ropeway (7 min)
Ride the Hakone Ropeway, one of the world’s longest ropeways (Approximately 4,000 meters) from Sounzan to Owakudani.

14:40 – 15:10
Owakudani (30 min)
Walk around this popular tourist attraction 1,000 meters above sea level, known for its volcanic fumes and the kuro-tamago (black eggs).
Remarks: Please wear comfortable shoes as there are many rocky areas and stairs at Owakudani.

Hakone Ropeway (15 min)
Take the Hakone Ropeway from Owakudani to Togendai.

15:30 – 16:00
Hakone Sightseeing Cruise (Hakone Pirate Ship) (30 min)
Board this sightseeing cruise and travel from Togendai to Motohakone or Hakonemachi. This large ship is decorated with extravagant carvings and takes passengers on a cruise of Lake Ashi.

16:40 – 17:20
Odawara Station (40 min)
Board the Kodama Shinkansen (Green Car). These first-class cars offer more widely spaced seat rows for premium comfort. The train will stop at Shin-Yokohama and Shinagawa stations before arriving at Tokyo Station.

18:00 – 20:00
Tokyo Station
The tour disbands upon arrival. Please head to your next destination on your own from Tokyo Station.
Remarks: There is no drop-off service from Tokyo Station

Departure City
Tokyo
Single Supplement
Minimum Pax
2 guests
Price option

Child 6-11 years From $290.00

Date
Ask
Package Inclusive
Pick-up Service, English-speaking guide, Lunch charges, Hakone Ropeway fare, Hakone pirate ship fare, Shinkansen Green Car ticket fare
Pricing Notes
Prices are subject to change without notice.